# SDR USAA000772

- Difficulty date: May 31, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,970 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES, 328 FLOORBEAM, RBBL 36 TO 38.  REPLACED T-CAP PER SRM 53-10-51 FIG 205.  CORROSION LEVEL 2.  (M)
